Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Does Zoladex injection for 3 months for fibroid put me on menopause ?

hi,iam 43yrs old iam having fibroids and i was having heavy bleed and anaemic the Dr put me on zoladex injection for 3months last injection in May but i have nt had my periods back yet and iam worried that i ve gone to menopause of which that was nt my intention what can i do thanks
Asked On : Wed, 20 Jul 2011
Answers:  3 Views:  289
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Welcome to Healthcaremagic
This injection is given in patients with fibroids to decrease its size, bleeding , pain and improvement of anemia. But this injection has side effects similar to menopause. Once you discontinue this drug side effects will disappear soon . take care.
Answered: Wed, 20 Jul 2011
I find this answer helpful
  User's Response
Thanks i had my periods back after 2months after having the zoladex injection 4 3months to shrink my fibroids i got some advice on line that to gain the periods back to drink water with half lemon squeezed lemon and also aple viniger cider is helpful
Answered: Sat, 30 Jul 2011
  User's Response
Iam just giving advise to people with fibroids which was helpful to me, try to change yo diet eg green veg like cucumba,letuse,peper,cabage ect eat it raw,it is powerful in shrinking fibroid size,i clove of garlic dly and drinking a glass of mineral water wih half lemon squeeized in on an empyty stomach it is very helpful n in 24hrs drink 2l of mineral water,water is good body cleanser also drink herbal tea,avoid dalry products try soy or rice milk,rasperies a good for all sorts of uterus plomblems n all sotrs of fruits if taken on emtpy stomach it act as cleansers,avoid sugar completetley all these were helpfull to me now iam much better,i think this will b helpful to you to
Answered: Mon, 8 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor